Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2013 (Vol. 5, Issue: 4)
Article Information:

Bayes Estimation of Parameter of Exponential Distribution under a Bounded Loss Function

Lianwu Yang, Hui Zhou and Shaoliang Yuan
Corresponding Author:  Lianwu Yang 

Key words:  Bayes estimator, bounded loss function, minimum risk equivariant estimator, squared error loss, , ,
Vol. 5 , (4): 28-31
Submitted Accepted Published
August 19, 2013 September 02, 2013 November 30, 2013

The aim of this study is to study the Bayes estimation of parameter of exponential distribution under a bounded loss function, named reflected gamma loss function, which proposed by Towhidi and Behboodian (1999). The inverse Gamma prior distribution is used as the prior distribution of the parameter of exponential distribution. Bayesian estimators are obtained under squared error loss and the reflected gamma loss functions. Minimum risk equivariant estimator of the parameter is also derived. Finally, a numerical simulation is used to compare the estimators obtained.
Abstract PDF HTML
  Cite this Reference:
Lianwu Yang, Hui Zhou and Shaoliang Yuan, 2013. Bayes Estimation of Parameter of Exponential Distribution under a Bounded Loss Function.  Research Journal of Mathematics and Statistics, 5(4): 28-31.
    Advertise with us
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved